MAUDE Adverse Event Report: US SURGICAL PUERTO RICO SPACEMAKER PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO SPACEMAKER PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number SMBTTRND
Medical Device Problem Codes Inflation Problem (1310); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a laparoscopic hernia surgery, the first balloon was torn and did not insufflate and the second balloon had a hole and did not inflate.A new balloon was used to resolve the issue.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SPACEMAKER PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key13693614
Report Number2647580-2022-00733
Device Sequence Number5295362
Product Code GCJ
UDI-Device Identifier10884521067578
UDI-Public10884521067578
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K042412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMBTTRND
Device Catalogue NumberSMBTTRND
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2022
Initial Report FDA Received Date03/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown